# SDR VNAA2018100299904

- Difficulty date: October 2, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 36,604 hours, 26,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670318253
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND STRUCTURE CENTER FLOORBOARD SUPPORT ANGLE AND SILL ANGLE HAS CORROSION AT SCREW HOLES. REMOVED AND REPLACED SILL ANGLE SH670-31875-3 IAW SRM 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
